A relation between high frequency sexual activities and the destruction of auditory sensing has been established. Over-masturbation or over-ejaculation will lead to eventual depletion of numerous neurotransmitters – Dopamine, GABA and Serotonin and some hormones – DHEA, DHT, testosterone and HGH, to name a few. Such activities also lead to the overproduction of inflammatory hormone prostaglandin E2. Shrinkage of the sound reception pathway through the excessive epinephrine that is binding into the local sympathetic nervous alpha-2 receptors is not uncommon (the tympanic membrane cavity and cochlea). This shrinking of the sound reception pathway creates a resonant excitation and different amplification conditions that will lead to strange buzzing noises and tinnitus.

Excessive Prostaglandin E2 and histamine will inflame, narrow or shorten the inner ear, the chambers of the three semicircular canals, cochlea and vestibule, and sensitize the signal receiving hair cells – this in turn will shift its resonant frequency to higher pitched tones.

Moreover, the deficiency of vital androgen hormones plus high levels of prostaglandin E2 can lead to numerous shape alterations, mainly involving the the sound reception cavities and cochlea. Similar occurrences in turn will lead to strange side effect resonating frequencies of noise, and at the same time deform the receiving hair cells, leading to tinnitus. There are enough other factors/occurrences that may impact the tympanic membrane cavity and Cochlea, such as: loud music, direct impact, hypertension, medication drugs, diabetes, aging, drug abuse. Drugs that reduce androgen hormone production and synthesis of dopamine, serotonin and GABA, or enhance the epinephrine(adrenaline) and norepinephrine releases, can cause tinnitus.

Useful Links:
1) Supplement Support
2) Holistic Approach